# SDR UIEA2016111400840

- Difficulty date: November 12, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 83,324 hours, 21,738 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: False Indication
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE RT ENGINE OVERHEAT LOOP 1.  COMPLIED WITH FIRE DETECTION BITE PROCEDURE, FIM 26-11 FT 808, MESSAGE CLEARED, SYS OK.
